CSpace  > 应用数学研究所
CHARACTERIZATION OF THE ROBUST ISOLATED CALMNESS FOR A CLASS OF CONIC PROGRAMMING PROBLEMS
Ding, Chao1; Sun, Defeng2; Zhang, Liwei3
2017
Source PublicationSIAM JOURNAL ON OPTIMIZATION
ISSN1052-6234
Volume27Issue:1Pages:67-90
AbstractThis paper is devoted to studying the robust isolated calmness of the Karush Kuhn Tucker (KKT) solution mapping for a large class of interesting conic programming problems (including most commonly known ones arising from applications) at a locally optimal solution. Under the Robinson constraint qualification, we show that the KKT solution mapping is robustly isolated calm if and only if both the strict Robinson constraint qualification and the second order sufficient condition hold. This implies, among others, that at a locally optimal solution the second order sufficient condition is needed for the KKT solution mapping to have the Aubin property.
Keywordstability robust isolated calmness C-2-cone reducible sets strict Robinson constraint qualification second order sufficient condition Aubin property
DOI10.1137/16M1058753
Language英语
Funding ProjectNational Natural Science Foundation of China[11671387] ; National Natural Science Foundation of China[11531014] ; National Natural Science Foundation of China[91330206] ; National Natural Science Foundation of China[11571059] ; Academic Research Fund[R-146-000-207-112]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000404178500003
PublisherSIAM PUBLICATIONS
Citation statistics
Cited Times:16[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/25742
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing, Peoples R China
2.Natl Univ Singapore, Dept Math & Risk Management Inst, 10 Lower Kent Ridge Rd, Singapore, Singapore
3.Dalian Univ Technol, Sch Math Sci, Dalian, Peoples R China
Recommended Citation
GB/T 7714
Ding, Chao,Sun, Defeng,Zhang, Liwei. CHARACTERIZATION OF THE ROBUST ISOLATED CALMNESS FOR A CLASS OF CONIC PROGRAMMING PROBLEMS[J]. SIAM JOURNAL ON OPTIMIZATION,2017,27(1):67-90.
APA Ding, Chao,Sun, Defeng,&Zhang, Liwei.(2017).CHARACTERIZATION OF THE ROBUST ISOLATED CALMNESS FOR A CLASS OF CONIC PROGRAMMING PROBLEMS.SIAM JOURNAL ON OPTIMIZATION,27(1),67-90.
MLA Ding, Chao,et al."CHARACTERIZATION OF THE ROBUST ISOLATED CALMNESS FOR A CLASS OF CONIC PROGRAMMING PROBLEMS".SIAM JOURNAL ON OPTIMIZATION 27.1(2017):67-90.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ding, Chao]'s Articles
[Sun, Defeng]'s Articles
[Zhang, Liwei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ding, Chao]'s Articles
[Sun, Defeng]'s Articles
[Zhang, Liwei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ding, Chao]'s Articles
[Sun, Defeng]'s Articles
[Zhang, Liwei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.